Actifed Multi-Action Chesty Coughs provides symptomatic relief of upper respiratory tract disorders that are accompanied with a chesty cough. It dries runny noise, unlock stuffy noises and clears catarrh. It contains Guaifenesin (an expectorant) to help loosen mucus (phlegm) from the lungs and make it easier to cough up; Pseudoephedrine (a decongestant) to help reduce nasal and sinus congestion and clear catarrh; and Triprolidine (an antihistamine) to help stop sneezing, runny nose and watery eyes.
Each 5ml of Actifed Multi-Action Chesty Coughs contains: Guaifenesin 100 mg, Pseudoephedrine hydrochloride 30 mg and Triprolidine hydrochloride 1.25 mg. Sorbitol solution, sucrose, sodium benzoate (E211), methyl hydroxybenzoate (E218), Sunset yellow (E110), alcohol, flavouring FC 900853, menthol and purified water.
Direction for Use
How to take Actifed Multi-Action Chesty Coughs: Adults and children over 12 years should take two 5 ml spoonfuls every 4 to 6 hours up to 4 times a day (Maximum daily dose: 40 ml). Children aged 6 to 12 years should take one 5 ml spoonful every 4 to 6 hours up to 4 times a day (Maximum daily dose: 20 ml). Not recommended for children under 6 years of age.
Multi-Action ACTIFED Chesty Coughs is contraindicated in individuals with severe hypertension or severe coronary artery disease, and in individuals who are taking, or have taken, monoamine oxidase inhibitors within the preceding two weeks. The concomitant use of pseudoephedrine and this type of product may occasionally cause a rise in blood pressure. Not to be used in children under the age of 12 years. Do not take a double dose to make up for forgotten individual doses